GENERALIZED d-DERIVATIONS OF RINGS WITHOUT UNIT ELEMENTS

Search this Article

Author(s)

    • HAMAGUCHI Naoki
    • DEPARTMENT OF MATHEMATICS, GRADUATE SCHOOL OF NATURAL SCIENCE AND TECHNOLOGY, OKAYAMA UNIVERSITY

Journal

  • Scientiae Mathematicae japonicae

    Scientiae Mathematicae japonicae 54(2), 337-342, 2001-09-01

References:  3

Codes

  • NII Article ID (NAID)
    10008799322
  • NII NACSIS-CAT ID (NCID)
    AA1150654X
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    13460862
  • Data Source
    CJP 
Page Top